# SDR IPXA2021100574602

- Difficulty date: September 24, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: NPN
- Part serial: NA
- Condition: Cracked
- Location: Mcd Fr 76-77 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT CABIN RH SIDE PLATE BETWEEN FR76 TO FR77 CRACKED.REMOVED,FABRICATED,AND INSTALLED IAW SRM 51-40-21 AND 53-18-18.
